Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unitary parts of contractive Hankel matrices

Author: Jeffrey R. Butz
Journal: Proc. Amer. Math. Soc. 66 (1977), 91-94
MSC: Primary 47B35
MathSciNet review: 0461194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Hankel matrix $ H = ({c_{j + k}})$ which is a contraction, necessary and sufficient conditions are obtained for the existence of a nontrivial unitary part, and an explicit description of this unitary part is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35

Additional Information

PII: S 0002-9939(1977)0461194-2
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia